Advertisement

Semigroup Forum

, Volume 57, Issue 1, pp 69–74 | Cite as

Finite Normal Semigroups

  • Inessa Levi
  • Steve Seif

n

-element set X n has only inner automorphisms is investigated. For a semigroup S of transformations of X n, let G s denote the group of all permutations of X n that preserve S under conjugation. Fix a group G of permutations of X n and let T be a semigroup of transformations of X n maximal with respect to the property G T = G. For certain groups G we give a complete description of all such T and prove that Aut T + Inn T ≅ G.

Keywords

Normal Semigroup 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag New York Inc. 1998

Authors and Affiliations

  • Inessa Levi
  • Steve Seif

There are no affiliations available

Personalised recommendations